Alert archive / Wyoming / Special Weather Statements in 2015

Special Weather Statement, NWS Riverton, WY

July 7, 2015Park County, Wyoming

NWS Riverton, WY issued this special weather statement at Jul 7, 2015, 9:10 PM MDT for Park County, Wyoming. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 9:10 PM MDT (03:10 UTC)
Expired
Jul 7, 2015, 10:00 PM MDT
In force
50 min
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 183 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 3.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1977 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

007 
WWUS85 KRIW 080310
SPSRIW

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
910 PM MDT TUE JUL 7 2015
 
WYZ001>003-080400-
CODY FOOTHILLS-YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-
910 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 1000 PM
MDT...

AT 906 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR 
PAHASKA...WHICH IS NEAR THE EAST ENTRANCE OF YELLOWSTONE...MOVING 
SOUTHEAST AT 15 MPH.

TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD FROM THIS STORM...WHICH 
COULD CAUSE PONDING OF WATER ON AREA ROADS...AND MINOR FLOODING IN 
LOW LYING OR POOR DRAINAGE AREA. ALSO...MINOR MUD OR ROCK SLIDES 
COULD OCCUR IN STEEPLY SLOPED AREAS OF SYLVAN PASS AND AREAS NEAR 
PAHASKA...WITH LITTLE OR NO WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4447 11017 4475 10983 4450 10936 4416 10977
TIME...MOT...LOC 0306Z 305DEG 15KT 4449 10991 

$$

21

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 7, 2:15 PM MDT, 6 hours 55 minutes earlier.

Area forecast discussion, Jul 7, 2:15 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
215 PM MDT TUE JUL 7 2015

.SHORT TERM...TONIGHT THROUGH WEDNESDAY

MOIST AIRMASS REMAINS ACROSS THE AREA ALONG WITH WEAK BUT MOIST ELY
FLOW PRODUCING 50+ DEW POINTS ACROSS THE LOWER ELEVATIONS AND EVEN
UP NEAR OR ABOVE 50 IN THE FOOTHILLS. WEAK UPPER CIRCULATION OVER
CENTRAL FREMONT COUNTY LATE THIS MORNING HELPED TO GET THE
CONVECTION FIRING THERE WITH OTHER STORMS ALREADY FORMING IN AND
JUST DOWNWIND OF SOME OF THE MOUNTAIN RANGES. HAVE EXPANDED THE
FLASH FLOOD WATCH NWD TO INCLUDE MOST OF FREMONT AND NATRONA
COUNTIES DUE TO HIGH PW'S...SLOW MOVEMENT AND/OR TRAINING OF CELLS
AND THE ABOVE MENTIONED CIRCULATION. CAPE IS BUILDING IN ALL
AREAS...ESPECIALLY CENTRAL AND SW. TIME TO GET ON THE RADAR SO WILL
KEEP THIS SHORT. WITH PW'S REMAINING AS HIGH AS AN INCH INTO
WED...THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH
WEDNESDAY SO IDEA OF HEAVY RAIN WORDING LOOKS GOOD. NEXT DISTURBANCE
MOVES DOWN FROM THE NORTH TONIGHT WITH A REINFORCING SHOT OF N-NE
SURFACE WINDS WITH ANOTHER COOL FRONT. MORE MOIST...E-NE UPSLOPE
FLOW WED ALONG AND EAST OF THE DIVIDE AND CONTINUED MOIST AIRMASS
WEST. BOTTOM LINE...A GOOD CHANCE OF MODERATE TO SIGNIFICANT RAIN IN
THE CENTRAL AND WRN MOUNTAINS THROUGH WEDNESDAY WITH POTENTIAL FOR
SOME HEAVY TSTMS CAUSING CONCERN JUST ABOUT ANYWHERE BUT ESPECIALLY
CENTRAL AND WEST.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

CONSISTENT MOISTURE CONTINUES TO STREAM INTO WESTERN AND CENTRAL
WYOMING WEDNESDAY EVENING...HELPING TO KEEP SHOWERS AND
THUNDERSTORMS ACROSS THE AREA. PWATS ACROSS THE AREA REMAIN
ELEVATED...WITH THE POTENTIAL FOR HEAVY RAIN WITH MOST SHOWER AND
THUNDERSTORM ACTIVITY.

THE AREA OF LOW PRESSURE OFF THE PACIFIC COAST HELPING TO BRING
MOISTURE ACROSS THE AREA WILL MOVE INLAND OVER NORTHERN CALIFORNIA
THURSDAY MORNING AND AFTERNOON. AS IT CONTINUES TO MOVE EASTWARD
IT IS ANTICIPATED TO TRANSFORM INTO AN OPEN WAVE...THOUGH WILL
STILL CONTINUE TO SEND AREAS OF MOISTURE ACROSS THE FORECAST AREA
THROUGH FRIDAY. THE WAVE WILL THEN IMPACT THE AREA
SATURDAY...WITH SOMEWHAT LIMITED SHOWER ACTIVITY MAINLY CONFINED
TO THE NORTHERN THIRD OF THE STATE.

BUILDING HIGH PRESSURE WILL BE FOUND SUNDAY...WITH A FEW SHOWERS
AND THUNDERSTORMS STILL POSSIBLE WITH VERY LIMITED COVERAGE. THIS
PERIOD OF MOSTLY DRY CONDITIONS WILL PERSIST INTO EARLY NEXT
WEEK DEPENDING ON WHICH MODEL SOLUTION IS MOST ACCURATE. THE GFS
DEMONSTRATES THE INITIATION OF SHOWER ACTIVITY AS EARLY AS MONDAY
AFTERNOON...WITH THE ECMWF MAINTAINING ITS BASICALLY DRY SOLUTION
THROUGH TUESDAY. FORECAST LEAVES THE POTENTIAL FOR SOME LIMITED
SHOWER AND THUNDERSTORM COVERAGE...WITH A FAVORING TOWARD THE
DRIER SOLUTION.

&&

.AVIATION.../00Z ISSUANCE/

ACTIVE SHOWER AND THUNDERSTORM PERIOD THROUGH WEDNESDAY. MOST TAF
SITES FROM KJAC TO KCPR WILL BE AT RISK OF THUNDERSTORMS IN THE
VICINITY DURING THE AFTERNOON AND EVENING HOURS ALONG WITH
MOUNTAIN OBSCURATION AT TIMES. MORE ISOLATED COVERAGE ACROSS THE
FAR NORTH TODAY BUT STILL A FEW AROUND...ESPECIALLY IN AND NEAR
THE MOUNTAINS.

&&

.FIRE WEATHER...

MOIST AIRMASS WITH WIDELY SCATTERED TO SCATTERED THUNDERSTORMS AND
SCATTERED TO NUMEROUS SHOWERS WILL CONTINUE THROUGH WEDNESDAY. SOME
STORMS WILL BE QUITE STRONG AND PRODUCE HEAVY RAIN...FREQUENT
LIGHTNING...SMALL HAIL AND GUSTY WIND. NO SIGNIFICANT WINDS OUTSIDE
OF THUNDERSTORMS ARE EXPECTED.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR WYZ014-015-
017>020-022>024-026>030.

&&

SHORT TERM...PS
LONG TERM...BRANHAM
AVIATION...PS
FIRE WEATHER...PS
Hazardous weather outlook, Jul 7, 5:56 AM MDT, 15 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
556 AM MDT TUE JUL 7 2015

WYZ001>020-022>030-081200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
556 AM MDT TUE JUL 7 2015

...FLASH FLOOD WATCH FOR SOUTHWESTERN AND SOUTHERN WYOMING FROM
NOON THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS SOUTHWEST AND
SOUTHERN WYOMING WITH VERY HEAVY RAINFALL AND FLASH FLOODING
POSSIBLE. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS CENTRAL AND NORTHERN WYOMING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...SCATTERED SHOWERS AND EMBEDDED THUNDERSTORMS WITH
HEAVY RAIN POTENTIAL ONCE AGAIN.

THURSDAY...SCATTERED THUNDERSTORMS.

FRIDAY...SCATTERED THUNDERSTORMS IN THE WEST...ISOLATED THUNDERSTORMS
EAST OF THE DIVIDE.

SATURDAY...ISOLATED THUNDERSTORMS OVER THE WEST AND FAR NORTH.

SUNDAY...ISOLATED THUNDERSTORMS WESTERN MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT HAIL...STRONG WINDS GUSTS AND ANY
FLOODING. THANK YOU.

In the hours before

Special weather statement, Jul 7, 7:49 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
749 PM MDT TUE JUL 7 2015

WYZ030-080245-
EAST SWEETWATER COUNTY-
749 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 748 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF BITTER CREEK REST AREA...WHICH IS 28 MILES WEST OF
WAMSUTTER...MOVING SOUTH AT 15 MPH.

TORRENTIAL RAIN AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BITTER CREEK REST AREA AROUND 830 PM MDT.
  TABLE ROCK AROUND 835 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE POINT OF ROCKS...
PATRICK DRAW NATURAL GAS PROCESSING PLANT AND TIPTON.

#

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 131 AND 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4185 10874 4185 10828 4158 10807 4157 10881
TIME...MOT...LOC 0148Z 007DEG 15KT 4182 10848

BRAUN
Special weather statement, Jul 7, 7:51 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
751 PM MDT TUE JUL 7 2015

WYZ024-027-080230-
SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-
751 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 750 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF VIOLA...WHICH IS 22 MILES EAST OF COKEVILLE...
MOVING SOUTH AT 15 MPH.

TORRENTIAL RAINFALL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAKE VIVA NAUGHTON AROUND 830 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOSSIL BUTTE NATIONAL
MONUMENT.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4222 11062 4219 11038 4185 11038 4190 11085
TIME...MOT...LOC 0150Z 022DEG 15KT 4214 11052

BRAUN
Special weather statement, Jul 7, 8:00 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
800 PM MDT TUE JUL 7 2015

WYZ005>009-017-080300-
OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN-SOUTHEAST
BIG HORN BASIN-BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS
WEST-WIND RIVER BASIN-
800 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRINGS...
EASTERN WASHAKIE...NORTHEASTERN FREMONT...NORTHWESTERN NATRONA AND
SOUTHWESTERN JOHNSON COUNTIES UNTIL 900 PM MDT...

AT 756 PM MDT...DOPPLER RADAR WAS TRACKING A LARGE AREA OF LIGHT TO
MODERATE RAINFALL...WITH LOCALIZED HEAVY RAIN ACROSS SOUTHEAST
BIGHORN BASIN...SOUTHEAST OF THERMOPOLIS THROUGH WORLAND TO TEN
SLEEP LINE. THIS AREA OF PRECIPITATION WAS SLOWLY MOVING SOUTH INTO
NORTHEAST FREMONT AND NORTHWEST NATRONA COUNTIES. THIS ACTIVITY WILL
IMPACT COTTONWOOD PASS AND THE SOUTHERN BIGHORN MOUNTAINS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLASH FLOODING OF SMALL CREEKS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4328 10787 4389 10801 4414 10747 4395 10707
      4332 10702
TIME...MOT...LOC 0156Z 239DEG 24KT 4367 10755

21
Special weather statement, Jul 7, 8:00 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
800 PM MDT TUE JUL 7 2015

WYZ001-002-080245-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-
800 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 800 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAMAR VALLEY...WHICH IS 19 MILES NORTHEAST OF LAKE...MOVING SOUTHEAST
AT 15 TO 20 MPH.

BRIEF TORRENTIAL RAIN...PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH
WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL PARK
COUNTY.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4478 11037 4491 11018 4476 10963 4446 11015
TIME...MOT...LOC 0200Z 315DEG 16KT 4480 11021

BRAUN
Special weather statement, Jul 7, 8:51 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
851 PM MDT TUE JUL 7 2015

WYZ012-013-080345-
JACKSON HOLE-TETON AND GROS VENTRE MOUNTAINS-
851 PM MDT TUE JUL 7 2015

...SPECIAL WEATHER STATEMENT...

AT 851 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MORAN BAY...WHICH IS 9 MILES WEST OF MORAN JUNCTION...MOVING
SOUTH AT 20 TO 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 25 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MOOSE AROUND 915 PM MDT.
  KELLY AROUND 925 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RED HILLS
CAMPGROUND...SIGNAL MOUNTAIN CAMPGROUND...GROS VENTRE CAMPGROUND...
CRYSTAL CREEK CAMPGROUND...LOST CREEK RANCH AND SPA...JENNY LAKE
CAMPGROUND...JENNY LAKE LODGE...JACKSON LAKE LODGE...JACKSON HOLE
AIRPORT AND LEEKS LODGE.

#

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4389 11084 4395 11061 4352 11028 4345 11074
TIME...MOT...LOC 0251Z 338DEG 25KT 4385 11069

BRAUN
Special weather statement, Jul 7, 9:10 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
910 PM MDT TUE JUL 7 2015

WYZ001>003-080400-
CODY FOOTHILLS-YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-
910 PM MDT TUE JUL 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PARK COUNTY UNTIL 1000 PM
MDT...

AT 906 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR
PAHASKA...WHICH IS NEAR THE EAST ENTRANCE OF YELLOWSTONE...MOVING
SOUTHEAST AT 15 MPH.

TORRENTIAL RAINFALL WILL BE THE MAIN HAZARD FROM THIS STORM...WHICH
COULD CAUSE PONDING OF WATER ON AREA ROADS...AND MINOR FLOODING IN
LOW LYING OR POOR DRAINAGE AREA. ALSO...MINOR MUD OR ROCK SLIDES
COULD OCCUR IN STEEPLY SLOPED AREAS OF SYLVAN PASS AND AREAS NEAR
PAHASKA...WITH LITTLE OR NO WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4447 11017 4475 10983 4450 10936 4416 10977
TIME...MOT...LOC 0306Z 305DEG 15KT 4449 10991

21

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:02 PM MDTSpecial Weather StatementRIWWashakie43 min
Jul 7, 6:11 PM MDTSpecial Weather StatementRIW64 min
Jul 7, 6:17 PM MDTAreal Flood AdvisoryRIWBig Horn, Washakie3 hr
Jul 7, 6:39 PM MDTSpecial Weather StatementRIWWashakie36 min
Jul 7, 6:40 PM MDTSpecial Weather StatementRIWFremont50 min
Jul 7, 6:56 PM MDTSpecial Weather StatementRIWLincoln49 min
Jul 7, 6:58 PM MDTSpecial Weather StatementRIWSweetwater47 min
Jul 7, 7:12 PM MDTSpecial Weather StatementRIWWashakie48 min
Jul 7, 7:39 PM MDTAreal Flood AdvisoryRIWTeton111 min
Jul 7, 7:49 PM MDTSpecial Weather StatementRIWSweetwater56 min
Jul 7, 7:51 PM MDTSpecial Weather StatementRIWLincoln39 min
Jul 7, 8:00 PM MDTSpecial Weather StatementRIWPark45 min
Jul 7, 8:42 PM MDTAreal Flood AdvisoryRIWBig Horn, Washakie3 hr
Jul 7, 8:51 PM MDTSpecial Weather StatementRIWTeton54 min
Jul 7, 9:45 PM MDTSpecial Weather StatementRIW45 min
Jul 7, 9:54 PM MDTFlash Flood WatchRIWFremont, Hot Springs, Lincoln, Natrona, Sublette, Sweetwater and 1 more31 hr
Jul 7, 10:12 PM MDTFlash Flood WarningRIWLincoln108 min
Jul 7, 10:38 PM MDTSpecial Weather StatementRIW37 min
Jul 8, 12:22 PM MDTSpecial Weather StatementRIWNatrona38 min
Jul 8, 12:55 PM MDTSpecial Weather StatementRIWFremont50 min
Jul 8, 2:08 PM MDTSpecial Weather StatementRIW37 min
Jul 8, 3:51 PM MDTAreal Flood AdvisoryRIWFremont3 hr
Jul 8, 5:01 PM MDTSpecial Weather StatementRIW44 min
Jul 8, 5:16 PM MDTSpecial Weather StatementRIW44 min
Jul 8, 5:26 PM MDTSpecial Weather StatementRIWWashakie49 min

Nearby

Special Weather Statements in Wyoming, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.